# SDR HEEA954604

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT; WILL NOT REPLY TO INTERROGATIONS FROM ATC600 OR GROUND CONTROL. VERIFIED UNIT TO HAVE WEAK POWER AND OFF FREQUENCY.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  UNIT HAS WEAK RECEIVER SENSE.  REPLACED MIXER DIODE CR202.  REPAIRED.  ALIGNED RECEIVER.  BENCH CHECK GOOD.
